Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the convergence of an interpolatory product rule for evaluating Cauchy principal value integrals
HTML articles powered by AMS MathViewer

by Giuliana Criscuolo and Giuseppe Mastroianni PDF
Math. Comp. 48 (1987), 725-735 Request permission

Abstract:

The authors give convergence theorems for interpolatory product rules for evaluating Cauchy singular integrals and obtain asymptotic estimates of the remainder. Some results, previously established by other authors, are generalized and improved.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65D30
  • Retrieve articles in all journals with MSC: 65D30
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Math. Comp. 48 (1987), 725-735
  • MSC: Primary 65D30
  • DOI: https://doi.org/10.1090/S0025-5718-1987-0878702-4
  • MathSciNet review: 878702